# SDR AUS20020592

- Difficulty date: June 13, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 75620003103
- Condition: Fractured
- Location: Passenger Compar
- Part time: 17,389 cycles
- Component: Passenger Compar, Dhav, 85323917001
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH SIDE PASSENGER WINDOW OUTER PANE CRACKED.
